MathSciNet Relay Station
MathSciNet bibliographic data
MR225780 14.20
Manin, Ju. I. Rational surfaces over perfect fields. (Russian) Inst. Hautes Études Sci. Publ. Math. No. 30 1966 55–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement